# SDR MWEA020024

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 595602969
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AND ON NUT PLATES LOCATED AT STATION 351 ON U-CHANNEL THAT'S RIVETED TO FLOORBEAM APPROXIMATELY 28 INCHES AND 33 INCHES TO THE LEFT OF CENTER.  REMOVED CHANNEL, LOCATED HOLES, INSTALLED NUT PLATES ON CHANNEL, AND INSTALLED CHANNEL.
